MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638BL30
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Mitral Regurgitation (1964); Mitral Valve Prolapse (2471)
Date of Event 11/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this mitral annuloplasty band, the band was explanted and replaced with a non-medtronic valve.The physician reported that there was unacceptable regurgitation after repair due to significant posterior mitral annular calcification, and significant bi-leaflet prolapse.Therefore, the physician elected to replace the valve instead of complex leaflet reconstruction.No additional adverse patient effects were reported. .

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7473857
Report Number2025587-2018-01019
Device Sequence Number13757033
Product Code KRH
UDI-Device Identifier00613994758798
UDI-Public00613994758798
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K052860
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2022
Device Model Number638BL30
Device Catalogue Number638BL30
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR